OK, now I have been injecting progesterone for about 10 days now. Now my left butt cheek is numb. It has been numb for about three days now. It is like it is asleep. For some reason I am not really concerned, should I be? I have taken it before and have been fine. My right cheek seems to be fine. Do you ladies think I should be worried and call the RN nurse?
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...